# SDR ASAA0380786

- Difficulty date: November 19, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5936037501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND STRINGER CORRODED AT FS 1155-1212.  REPLACED DAMAGED SECTION PER SRM 51-30-5.  (M)
